Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A uniqueness condition for sequences

Author: Steven Leth
Journal: Proc. Amer. Math. Soc. 93 (1985), 287-290
MSC: Primary 26D15; Secondary 40A05
MathSciNet review: 770538
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under certain conditions a sequence of real numbers converging to zero is determined up to a constant multiple by the comparisons of its subsums. One such condition is that each number in the sequence be majorized by the sum of the elements beyond it.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D15, 40A05

Retrieve articles in all journals with MSC: 26D15, 40A05

Additional Information

PII: S 0002-9939(1985)0770538-8
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia